Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 092, 14 стр. (Mi sigma550)  

Эта публикация цитируется в 15 научных статьях (всего в 15 статьях)

On Non-Point Invertible Transformations of Difference and Differential-Difference Equations

Sergey Ya. Startsev

Ufa Institute of Mathematics, Russian Academy of Sciences, 112 Chernyshevsky Str., Ufa, 450077, Russia

Аннотация: Non-point invertible transformations are completely described for difference equations on the quad-graph and for their differential-difference analogues. As an illustration, these transformations are used to construct new examples of integrable equations and autotransformations of the Hietarinta equation.

Ключевые слова: non-point transformation; Darboux integrability; discrete Liouville equation; higher symmetry

DOI: https://doi.org/10.3842/SIGMA.2010.092

Полный текст: PDF файл (262 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/092/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1010.0361
Тип публикации: Статья
MSC: 39A14; 34K99; 37K35
Поступила: 4 октября 2010 г.; в окончательном варианте 3 декабря 2010 г.; опубликована 11 декабря 2010 г.
Язык публикации: английский

Образец цитирования: Sergey Ya. Startsev, “On Non-Point Invertible Transformations of Difference and Differential-Difference Equations”, SIGMA, 6 (2010), 092, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Sta10}
\by Sergey Ya.~Startsev
\paper On Non-Point Invertible Transformations of Difference and Differential-Difference Equations
\jour SIGMA
\yr 2010
\vol 6
\papernumber 092
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma550}
\crossref{https://doi.org/10.3842/SIGMA.2010.092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285631500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958787578}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma550
  • http://mi.mathnet.ru/rus/sigma/v6/p92

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Maheswari C.U., Sahadevan R., “On the conservation laws for nonlinear partial difference equations”, Journal of Physics A-Mathematical and Theoretical, 44:27 (2011), 275203  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Decio Levi, Christian Scimiterna, “Linearizability of Nonlinear Equations on a Quad-Graph by a Point, Two Points and Generalized Hopf–Cole Transformations”, SIGMA, 7 (2011), 079, 24 pp.  mathnet  crossref  mathscinet
    3. Habibullin I., Zheltukhina N., Sakieva A., “Discretization of hyperbolic type Darboux integrable equations preserving integrability”, J Math Phys, 52:9 (2011), 093507  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. С. Я. Старцев, “Интегрируемые по Дарбу дифференциально-разностные уравнения, допускающие интеграл первого порядка”, Уфимск. матем. журн., 4:3 (2012), 161–176  mathnet
    5. Garifullin R.N. Yamilov R.I., “Generalized Symmetry Classification of Discrete Equations of a Class Depending on Twelve Parameters”, J. Phys. A-Math. Theor., 45:34 (2012), 345205  crossref  mathscinet  zmath  isi  elib  scopus
    6. Sergey Ya. Startsev, “Non-Point Invertible Transformations and Integrability of Partial Difference Equations”, SIGMA, 10 (2014), 066, 13 pp.  mathnet  crossref  mathscinet
    7. Startsev S.Ya., “Darboux Integrable Discrete Equations Possessing an Autonomous First-Order Integral”, J. Phys. A-Math. Theor., 47:10 (2014), 105204  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Garifullin R.N. Yamilov R.I., “Integrable Discrete Nonautonomous Quad-Equations as Backlund Auto-Transformations For Known Volterra and Toda Type Semidiscrete Equations”, Seventh International Workshop: Group Analysis of Differential Equations and Integrable Systems (Gadeisvii), Journal of Physics Conference Series, 621, IOP Publishing Ltd, 2015, UNSP 012005  crossref  isi  scopus
    9. Gubbiotti, G.; Levi, D.l Scimiterna, C., “On partial differential and difference equations with symmetries depending on arbitrary functions”, Acta Polytechnica, 56:3 (2016), 193-201  crossref  scopus
    10. Garifullin R.N. Gubbiotti G. Yamilov I R., “Integrable Discrete Autonomous Quad-Equations Admitting, as Generalized Symmetries, Known Five-Point Differential-Difference Equations”, J. Nonlinear Math. Phys., 26:3 (2019), 333–357  crossref  isi
    11. Rustem N. Garifullin, Ravil I. Yamilov, “Integrable Modifications of the Ito–Narita–Bogoyavlensky Equation”, SIGMA, 15 (2019), 062, 15 pp.  mathnet  crossref
    12. R. N. Garifullin, R. I. Yamilov, “On series of Darboux integrable discrete equations on square lattice”, Уфимск. матем. журн., 11:3 (2019), 100–109  mathnet; Ufa Math. J., 11:3 (2019), 99–108  crossref  isi
    13. Р. Н. Гарифуллин, Р. И. Ямилов, “Модифицированные серии интегрируемых дискретных уравнений на квадратной решетке с нестандартной симметрийной структурой”, ТМФ, 205:1 (2020), 23–40  mathnet  crossref  mathscinet; R. N. Garifullin, R. I. Yamilov, “Modified series of integrable discrete equations on a quadratic lattice with a nonstandard symmetry structure”, Theoret. and Math. Phys., 205:1 (2020), 1264–1278  crossref  isi  elib
    14. Grammaticos B., Ramani A., “Gambier Lattices and Other Linearisable Systems”, J. Nonlinear Math. Phys., 27:4 (2020), 688–696  crossref  mathscinet  isi
    15. S. Ya. Startsev, “On Darboux non-integrability of Hietarinta equation”, Уфимск. матем. журн., 13:2 (2021), 166–175  mathnet; Ufa Math. J., 13:2 (2021), 160–169  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:193
    Полный текст:34
    Литература:39
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021